# SDR 96UAL900765

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CEILING LIGHT OVERWING EXIT INOPERATIVE.  *S/D*  THE WIRES WERE BROKEN.  THE WIRES WERE REPAIRED AT THE CONNECTOR-TO-CEILING MOUNTED LIGHT ASSEMBLY AT THE OVERWING EXIT, OPERATIONS CHECK NORMAL.
